Estimation of parameters of the generalized geometric distribution using ranked set sampling

Dinesh Bhoj, M. Ahsanullah

Research output: Contribution to journalArticle

29 Scopus citations

Abstract

The estimates of the parameters of the generalized geometric distribution are obtained by using ranked set sampling procedure. These estimates are compared with the ordered least squares estimates given by Downton (1954, Annals of Mathematical Statistics 25, 303-316). It is shown that the relative precisions of our estimators are higher than those of the ordered least squares estimators. Furthermore, the relative precision of our estimator for the population mean is higher than the usual estimator based on ranked set sampling.

Original languageEnglish (US)
Pages (from-to)685-694
Number of pages10
JournalBiometrics
Volume52
Issue number2
DOIs
StatePublished - Jun 1 1996

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimation of parameters of the generalized geometric distribution using ranked set sampling'. Together they form a unique fingerprint.

  • Cite this